A model for the formation and evolution of traffic jams

File Description SizeFormat 
Archive for Rational Mechanics and Analysis_187_2_2008.pdfAccepted version310.35 kBAdobe PDFView/Open
Title: A model for the formation and evolution of traffic jams
Authors: Berthelin, F
Degond, P
Delitala, M
Rascle, M
Item Type: Journal Article
Issue Date: 1-Feb-2008
URI: http://hdl.handle.net/10044/1/18329
DOI: http://dx.doi.org/10.1007/s00205-007-0061-9
ISSN: 0003-9527
Publisher: SPRINGER
Start Page: 185
End Page: 220
Journal / Book Title: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS
Volume: 187
Issue: 2
Copyright Statement: © Springer-Verlag (2007) The final publication is available at Springer via http://dx.doi.org/10.1007/s00205-007-0061-9
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons